# SDR AALA202308252644

- Difficulty date: August 20, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 65,328 hours, 30,236 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130402
- Part serial: 8078
- Condition: Damaged
- Location: Zone 200 - Fuse
- Part time: 64,383 hours, 33,897 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DECENT INTO SNA IN HEAVY PRECIPITATION FIRST OFFICERS PFD DISPLAY FLICKERED ON AND OFF WITH BURNING ELECTRICAL SMELL IN FLIGHT DECK. **SUPPLEMENTAL REPORT FOR AALA202308212644: REMOVED AND REPLACED FIRST OFFICER PFD** (CLOSED)
